# SDR C2XA03CL067

- Difficulty date: March 7, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 375921
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2123 THE CREW REPORTED THE EMERGENCY EXIT LIGHT ON MID CABIN WALL WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
